# SDR ASAA0843833

- Difficulty date: November 5, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486156
- Part serial: 8897157
- Condition: Chafed
- Location: Rt Ib Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP T/E WEDGE CHAFED.  REMOVED AND REPLACED T/E WEDGE IAW B737 400 SRM 51 40 02.
